# SDR AUS20011014

- Difficulty date: September 22, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 200877943
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR HYDRAULIC HOSE TO WHEEL AUTO BRAKE FAILED.
